Advertisement

Controllability Results for Non Densely Defined Impulsive Fractional Differential Equations in Abstract Space

  • Ashish KumarEmail author
  • Dwijendra N. Pandey
Original Research
  • 58 Downloads

Abstract

In this paper, we study controllability results for non-densely defined impulsive fractional differential equation by applying the concepts of semigroup theory, fractional calculus, and Banach Fixed Point Theorem. An example is also discussed to illustrate the obtained results.

Keywords

Fractional differential equation Controllability Impulsive conditions Non dense domain 

Mathematics Subject Classification

34K05 93B05 34K30 

Notes

Funding

The first author is thankful to the University Grant Commission for its financial support to carry out his research work.

References

  1. 1.
    Abbas, S.: Existence of solutions to fractional order ordinary and delay differential equations and applications. Electronic Journal of Differential Equations (EJDE)[electronic only], 2011:Paper–No (2011)Google Scholar
  2. 2.
    Abbas, S., Bahuguna,D.: Existence of solutions to quasilinear functional differential equations. Electronic Journal of Differential Equations (EJDE) [electronic only]:Paper No (2009)Google Scholar
  3. 3.
    Adimy, M., Laklach, M., Ezzinbi, K.: Non-linear semigroup of a class of abstract semilinear functional differential equations with a non-dense domain. Acta Mathematica Sinica 20(5), 933–942 (2004)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Balachandran, K., Govindaraj, V., Rodriguez-Germa, L., Trujillo, J.: Controllability of nonlinear higher order fractional dynamical systems. Nonlinear Dyn. 71(4), 605–612 (2013)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Balasubramaniam, P., Park, J., Muthukumar, P.: Approximate controllability of neutral stochastic functional differential systems with infinite delay. Stoch. Anal. Appl. 28(2), 389–400 (2010)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Chadha, A., Bora, S., Sakthivel, R.: Approximate controllability of impulsive stochastic fractional differential equations with nonlocal conditions. Dyn. Syst. Appl. 27(1), 1–29 (2018)Google Scholar
  7. 7.
    Da Prato, G., Sinestrari, E.: Differential operators with non dense domain. Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 14(2), 285–344 (1987)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Dauer, J., Mahmudov, N.: Controllability of some nonlinear systems in hilbert spaces. J. Optim. Theory Appl. 123(2), 319–329 (2004)MathSciNetGoogle Scholar
  9. 9.
    Feckan, M., Zhou, Y., Wang, J.: Response to comments on the concept of existence of solution for impulsive fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 19, 401–3 (2014)MathSciNetGoogle Scholar
  10. 10.
    Fu, X.: Controllability of non-densely defined functional differential systems in abstract space. Appl. Math. Lett. 19(4), 369–377 (2006)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Hernandez, E., Sakthivel, R., Aki, S.T.: Existence results for impulsive evolution differential equations with state-dependent delay. Electronic Journal of Differential Equations (EJDE) [electronic only] 8:Paper No (2008)Google Scholar
  12. 12.
    Hilal,K., Allaoui, Y.: Existence of solution for fractional impulsive differential equations with non-dense domain. Available at SSRN 3271390 (2018)Google Scholar
  13. 13.
    Kavitha, V., Arjunan, M.M.: Controllability of non-densely defined impulsive neutral functional differential systems with infinite delay in banach spaces. Nonlinear Anal.: Hybrid Syst. 4(3), 441–450 (2010)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Kellerman, H., Hieber, M.: Integrated semigroups. J. Funct. Anal. 84(1), 160–180 (1989)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Kilbas, A.A.A., Srivastava, H.M., Trujillo, J.J.: Theory and applications of fractional differential equations, 204th edn. Elsevier Science Limited, Amsterdam (2006)zbMATHGoogle Scholar
  16. 16.
    Klamka, J.: Controllability of linear dynamical systems (1963)Google Scholar
  17. 17.
    Kumar, A., Muslim, M., Sakthivel, R.: Controllability of the second-order nonlinear differential equations with non-instantaneous impulses. J. Dyn. Control Syst. 24(2), 325–342 (2018)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Lakshmikantham, V., Simeonov, P.S., et al.: Theory of impulsive differential equations, 6th edn. World scientific, Singapore (1989)zbMATHGoogle Scholar
  19. 19.
    Liu, J., Zhang, L.: Existence of anti-periodic (differentiable) mild solutions to semilinear differential equations with nondense domain. SpringerPlus 5(1), 704 (2016)Google Scholar
  20. 20.
    Magal, P., Ruan, S., et al.: On semilinear cauchy problems with non-dense domain. Adv. Differ. Equ. 14(11/12), 1041–1084 (2009)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Mahmudov, N.I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces. SIAM J Control Optim. 42(5), 1604–1622 (2003)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Mahto, L., Abbas. S.: Approximate controllability and optimal control of impulsive fractional semilinear delay differential equations with non-local conditions. arXiv preprint arXiv:1304.3198 (2013)
  23. 23.
    Mainardi, F., Paradisi, P., Gorenflo, R.: Probability distributions generated by fractional diffusion equations. arXiv preprint arXiv:0704.0320 (2007)
  24. 24.
    Malik, M., Dhayal, R., Abbas, S., Kumar, A.: Controllability of non-autonomous nonlinear differential system with non-instantaneous impulses. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, pp. 1–16 (2017)Google Scholar
  25. 25.
    Naito, K.: Controllability of semilinear control systems dominated by the linear part. SIAM J. Control Optim. 25(3), 715–722 (1987)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Podlubny, I.: An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications. Math. Sci. Eng. 198, 114–144 (1999)zbMATHGoogle Scholar
  27. 27.
    Quinn, M., Carmichael, N.: An approach to non-linear control problems using fixed-point methods, degree theory and pseudo-inverses. Numer. Funct. Anal. Optim. 7(2–3), 197–219 (1985)zbMATHGoogle Scholar
  28. 28.
    Sakthivel, R., Nieto, J.J., Mahmudov, N., et al.: Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay. Taiwan. J. Math. 14(5), 1777–1797 (2010)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Sakthivel, R., Ren, Y., Debbouche, A., Mahmudov, N.: Approximate controllability of fractional stochastic differential inclusions with nonlocal conditions. Appl. Anal. 95(11), 2361–2382 (2016)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Sakthivel, R., Revathi, P., Ren, Y.: Existence of solutions for nonlinear fractional stochastic differential equations. Nonlinear Anal.: Theory, Methods Appl. 81, 70–86 (2013)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Sakthivel, R., Suganya, S., Anthoni, S.M.: Approximate controllability of fractional stochastic evolution equations. Comput. Math. Appl. 63(3), 660–668 (2012)MathSciNetzbMATHGoogle Scholar
  32. 32.
    Simeonov, P.: Impulsive differential equations: periodic solutions and applications. Routledge, Abingdon (2017)Google Scholar
  33. 33.
    Subashini, R., Kumar, S.V., Saranya, S., Ravichandran, C.: On the controllability of non-densely defined fractional neutral functional differential equations in banach spaces. Int. J. Pure Appl. Math. 118(11), 257–276 (2018)Google Scholar
  34. 34.
    Tomar, N.K., Sukavanam, N.: Approximate controllability of non-densely defined semilinear delayed control systems. Nonlinear Stud. 18(2), 229–234 (2011)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Vijayakumar, V.: Approximate controllability results for non-densely defined fractional neutral differential inclusions with hille–yosida operators. International Journal of Control, pp. 1–13 (2018)Google Scholar
  36. 36.
    Vijayakumar, V., Ravichandran, C., Murugesu, R.: Approximate controllability for a class of fractional neutral integro-differential inclusions with state-dependent delay. Nonlinear studies 20(4), (2013)Google Scholar
  37. 37.
    Wang, J., Zhou, Y.: Existence and controllability results for fractional semilinear differential inclusions. Nonlinear Anal.: Real World Appl. 12(6), 3642–3653 (2011)MathSciNetzbMATHGoogle Scholar
  38. 38.
    Wang, J., Zhou, Y., Fec, M., et al.: On recent developments in the theory of boundary value problems for impulsive fractional differential equations. Comput. Math. Appl. 64(10), 3008–3020 (2012)MathSciNetzbMATHGoogle Scholar
  39. 39.
    Z. Zhang and B. Liu. A note on impulsive fractional evolution equations with nondense domain. In Abstract and Applied Analysis, volume 2012. Hindawi (2012)Google Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2019

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology RoorkeeRoorkeeIndia

Personalised recommendations